sexologist-icon

Weight gain

I am facing the problem of irregular periods.. Since last few months.. And at times i dont get periods at all.. And since then i am putting on weight !
views-icons 25 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Weight gain

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Please read my blog on PCOS. Hope that helps.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Poornachandra Tejaswi S Bangalore | General Physician
Answered
Hi, there are many reasons which causes delayed period like uterine scarring due to some procedures, certain medications, hormonal imbalance, pregnancy, uterine fibroids etc.Stopping medications causing delayed periods will itself improve your condition...Hormonal imbalance like thyroid abnormality can cause it or PCOS( polycystic ovarian syndrome)can also be a cause. If its a PCOS, you may also experience pimples, weight gain, excessive hair growth on your body,sometimes even depression will be there, based on the history you are mentioning I am suspecting hormonal imbalance, so kindly consult a gynecologist for further management.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO